| Model Number |
799-EMVP-05-01 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that a routine shift check by a clinician, the device displayed a "runtime calibration failure - 1051" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during review of the forensic memory log.However, the device was put through extensive testing without duplicating the report.An internal inspection found no discrepancies.The smart pneumatic module board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference updated section d1 brand name, and section d4 catalog number that does not apply and should be removed.